# SDR SIMA20171011005

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,376 hours, 31,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Damaged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FORWARD FLASHLIGHT LOOSE IN HOLDER AND NOT CHARGING.  REMOVED AND REPLACED THE FLASHLIGHT HOLDER IAW AMM 33-50-16. OPS CHECKED GOOD.
